# SDR CALA2018031300911

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N5180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR SUPPORT STABILIZATION STRAP IN AFT CARGO AT APPROX BS 1360 RBL 45 CRACKED. REMOVED AND REPLACED STABILIZATION STRAP SEGMENT AT STA 1360 TO 1380 RBL 45 IAW SRM 53-00-51 REPAIR 12.
